Active Ingredients: Each caplet or gelcap contains Acetaminophen 500 mg, Caffeine 60 mg and Pyrilamine Maleate 15 mg.
Inactive Ingredients: Caplets--Croscarmellose Sodium, FD&C Blue #2, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch and Triacetin.
Gelcaps--Croscarmellose Sodium, D&C Red #33 Lake, EDTA Sodium, FD&C Blue #1 Lake, Gelatin, Glycerin, Hydroxypropyl Methylcellulose, Iron Oxide, Magnesium Stearate, Microcrystalline Cellulose, Starch, Stearic Acid, Titanium Dioxide, Triacetin.
Provides maximum strength relief of: cramps, bloating, water-weight gain, headaches, backaches, muscular aches and fatigue.
Directions: Adults and children 12 years and over: Take 2 caplets or gelcaps with water. Repeat every 4 hours, as needed, up to a maximum of 8 caplets or gelcaps per day. Under age 12: Consult your doctor.
: Do not use for more than 10 days unless directed by a doctor. If pain persists for more than 10 days, consult a doctor immediately. May cause drowsiness; alcohol, sedatives and tranquilizers may increase drowsiness. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor. Use caution when driving or operating machinery. May cause excitability, especially in children. The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Keep this and all drugs out of reach of children. In case of accidental overdose, immediate medical attention is essential for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
How Supplied: Caplets-White capsule-shaped caplets available in packages of 24 caplets containing 3 blisters of 8 caplets each, and 8 caplet containing 1 blister of 8 caplets each.
Gelcaps--Dark/light blue capsule-shaped gelcaps available in packages of 24 gelcaps containing 3 blisters of 8 gelcaps.
![]() |